# SDR YENA20130430091

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 39,474 hours, 14,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6499 MCO-SAL, DURING HEAVY MAINTENANCE CHECK THE TECHNICIAN REPORTED CORROSION ON LOWER SILL AT LEVEL FR 66 AND FR 68 STR 23LT AFT PAX CABIN.  ACCOMPLISHED REPAIR OF CORROSION AFFECTED AREAS AS PER JB EC A13-249-01.
